water pills.. help

Discussion in 'Fibromyalgia Main Forum' started by rose1980, Feb 21, 2007.

  1. rose1980

    rose1980 New Member

    I was wondering if anyone has been put on a water pill by the name of HYDROCHLOROTHIAZIDE 25MGS. i took my first one last night and was up most of the night so its definitly getting the fluid off. Trouble is.. my legs are weak and I can barley walk this morning, even after eating so many bananas its making me sick. I cant get hold of my dr. today for hes not in.. and theres nothing but a quack on duty in ER.
    Any one that has information on this would be greatly appreciated.
    Rose
  2. AllWXRider

    AllWXRider New Member

    The kidneys dump the plasma (clear part) of the blood and then reabsorb the minerals needed. A diaretic causes lots of dumping. You probably need lots of minerals to put your body back in balance (homeostasis).

    Bananas are high in potassium but also contain tyramines which cause migraines in some sensitive ppl. Also the sugar can flare up viruses too. "Viruses breathe sugar" says William Wong N.D.